English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Birational automorphisms of Fano hypersurfaces

MPS-Authors
/persons/resource/persons236033

Pukhlikov,  Aleksandr V.
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Pukhlikov, A. V. (1998). Birational automorphisms of Fano hypersurfaces. Inventiones Mathematicae, 134(2), 401-426.


Cite as: http://hdl.handle.net/21.11116/0000-0004-3897-3
Abstract
There is no abstract available